login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A258670 Number of partitions of (2*n)! into parts that are at most n. 5
0, 1, 13, 43561, 455366036161, 60209252317216962943201, 291857679749953126623181556402787323521, 120972618144269517756284629487432992029777542693069847287041 (list; graph; refs; listen; history; text; internal format)
OFFSET

0,3

COMMENTS

Conjecture: If f(n) >= O(n^4) then "number of partitions of f(n) into parts that are at most n" is asymptotic to f(n)^(n-1) / (n!*(n-1)!). For the examples see A238016 and A238010.

LINKS

Vaclav Kotesovec, Table of n, a(n) for n = 0..21

G. J. Rieger, Über Partitionen, Mathematische Annalen (1959), Volume: 138, page 356-362

A. V. Sills and D. Zeilberger, Formulae for the number of partitions of n into at most m parts (using the quasi-polynomial ansatz) (arXiv:1108.4391 [math.CO])

FORMULA

a(n) ~ (2*n)!^(n-1) / (n!*(n-1)!).

CROSSREFS

Cf. A236810, A237998, A238000, A238010, A238016, A258668, A258669, A258671.

Sequence in context: A076811 A203691 A220981 * A048917 A081317 A203675

Adjacent sequences: A258667 A258668 A258669 * A258671 A258672 A258673

KEYWORD

nonn

AUTHOR

Vaclav Kotesovec, Jun 07 2015

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified January 27 01:46 EST 2023. Contains 359836 sequences. (Running on oeis4.)